# SDR IPXA2025070771804

- Difficulty date: June 17, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,414 hours, 19,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK CRACKED AT BOTTOM SIDE VEIWED FROM CENTER CARGO STA 1681 LBL 8.5.  FABRICATED 2 EA SEAT TRACK SPLICES REPAIR REF SRM 53-00-52-2R-1.FABRICATED 2EA REPAIR SPLICE PLATES REF SRM 53-00-52-2R-1.  INSTALLED EWIS AT MAIN CARGO STA 1681 LBL8.5 REF SRM 51-00-12.CUT OUT DAMAGE SECTION OF SEAT TRACK SECTION FROM MAIN CARGO COMP STA 1671 TO 1691 LBL 8.5, CUT OUT DAMAGE SECTION IS APPPRX 20" REF MD11 SRM 53-00-52-2R-1.  FABRICATED SEAT TRACT SECTION SRM 53-00-52-2R-1 AND DWG AFA7795.NSTALLED SEAT TRACK AND 2EA SPLICES AT MAIN CARGO COMP STA1681 LBL 8.5 REF SRM 51-33-01 AND SRM 53-00-52-2R-1.
